# SDR AALA201812069023

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 61,328 hours, 15,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK WAS FOUND BROKEN.  REPLACED GUST LOCK SPRING AND TRIGGER IAWMM 52-11-08. OPS CHECKED NORMAL.
